# SDR SWAA2019081335834

- Difficulty date: July 24, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 7530246
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR JUST INBOARD OF SILL INNER CHORD CORRODED BETWEEN BS. 947 TO BS. 987.   R&R INNER CHORD PER SRM.
